What's on?

Sessions

This year we are going to have programme items on Zoom and Discord.

Sessions at BiCon are run by volunteer attendees.

We have a programme here of our activities for 2020. This is a smaller online list this year so we can still have a BiCon. If you have any queries, just contact us on biconuk2020@gmail.com and we can answer them for you.

You should register for the event here to ensure you've got a ticket! It's the weekend of Friday 14 to Sunday 16 August 2020.

Detailed info is on our 'Session Explanation' Page

Each Session will be 50 minutes long – except DJing and the anti-racism training.

Once you have booked for BiCon you may also need to book individual sessions. You will need to book everything apart from –

  • BiCon hangout
  • DMP/Pre DMP
  • DJing
  • Positively Positive
  • Katy's Queer Music Videos
  • Bring a Bisexual Object
  • Interesectionality
  • Local Bi Organiser Space

For all other sessions, please send an email to ents20@bicon.org.uk listing which sessions you want to attend in order of preference. You can list as many as you want.

Group 1 Group 2 Group 3
Thursday
6 – 8pm BiCon Pre DMP Chat Time Session (100 max)
Friday
11am – 12pm Speed friending
Suzy (20 people max) cancelled
2 – 3pm Speed friending
Suzy (20 people max) booking needed
Trans safer space
Mel Friedman (20 people max) booking needed
3 – 5pm BiCon hangout
Katy H (100 people max)
5 – 5:50pm From Shame, Rejection and Low Self Worth to Compassion, Belonging and Acceptance
Jenna Kirtley (max 50) booking needed
6 – 6:50pm Mental Health – Bisexuals need it too
Kaique Fontes (20 max) FULL
7 – 7.50pm Kitchen Witchcraft!
Eddi (max 15) FULL
Queer music videos (via Zoom)
Katy H (100 people max)
8 – 8:50pm Malarkey Moustache & The Mystery Of The Distant Audience – interactive mystery show, part magic, part activism, part quiz
Marcus Morgan (no limit)
9 – 11pm DJing from Optimus Funk (100 max)
Saturday
10 – 10:50am Christian Spirituality
Vicky McQuarrie (20 max) booking needed
Black, queer, asexual, aromantic, hiv+ spoken word poetry – Positively Positive (100 max) Anti-racism training (2 hrs – 25 max) FULL
11 – 11:50am Activism Beyond Protests
Blake Noble (20 max) booking needed
Anti racism training continued
FULL
12 – 12:50pm Bring A Bisexual Object – bring along a bisexual object and tell everyone about it.
Katy H (100 max)
1 – 2pm LUNCH Craftalong, 1-3pm 2 hours, Gemma (20 max) BiCon photo (drop in session)
2 – 2:50pm Bi, poly and married – marriage in relation to bisexuality and polyamory
Sara Vitrai (15 max) FULL
Craftalong – Gemma – continued (20 max)
3 – 16:50pm BiCon Decision Making Plenary (2 hours in total)
Chaired by Grant
5 – 5:50pm Why Black Lives Still Don't Matter within the LGBTQ+?
Kefentse Dennis (30 max) FULL
6 – 6:50pm Intersectionality
Naomi Rowe (100 max)
Mindfulness
Abi Bevan (10 max) FULL
7 – 8:50pm Beard Enhancement
Mel Friedman (100 max)
Bis of Colour Safe Space –
Yvonne Lilian (15 max) booking needed
8 – 8:50pm Queer music videos (via Zoom)
Katy H (max 100)
9 – 11pm DJing from Jordan (100 max)
Sunday
10 – 11am Anti-racism training (2 hours) FULL
11am – 12pm Anti-racism training continued FULL
12 – 12:50pm Political Campaigning for GRA Reform
Heather Peto (40 max) booking needed
Survivors Safe Space
Mel Friedman (30 Max) booking needed
1 – 1:50pm Bi Group Runners Meet-up
Ele Hicks (100 max)
Non-binary Safe Space
Sara Vitrai (15 max) booking needed
2 – 2:50pm Tackling Biphobia in the Workplace
Sophie Robinson (30 max) booking needed
MultiFaith Spiritual Space
Ludy (35 max) booking needed
3 – 4pm Reclaiming Make – Up
Blake Noble (40 max) booking needed

 

I'd like to say a big thank you to all our volunteer session runners for stepping up at late notice to help us out and run a session! You're all superstars and were very understanding about the timescales the team were at 🙂 xx